CSpace  > 应用数学研究所
OPTIMAL CONTROL POLICY FOR A BROWNIAN INVENTORY SYSTEM WITH CONCAVE ORDERING COST
Yao, Dacheng1; Chao, Xiuli2; Wu, Jingchen3
2015-12-01
Source PublicationJOURNAL OF APPLIED PROBABILITY
ISSN0021-9002
Volume52Issue:4Pages:909-925
AbstractIn this paper we consider an inventory system with increasing concave ordering cost and average cost optimization criterion. The demand process is modeled as a Brownian motion. Porteus (1971) studied a discrete-time version of this problem and under the strong condition that the demand distribution belongs to the class of densities that are finite convolutions of uniform and/or exponential densities (note that normal density does not belong to this class), an optimal control policy is a generalized (s, 5) policy consisting of a sequence of (s(i), S-i). Using a lower bound approach, we show that an optimal control policy for the Brownian inventory model is determined by a single pair (s, S).
KeywordBrownian inventory system (s, S) policy concave ordering cost
Language英语
Funding ProjectNational Natural Science Foundation of China[11401566] ; National Natural Science Foundation of China[11101050] ; National Science Foundation[CMMI-1131249] ; National Science Foundation[CMMI-1362619]
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000368467600001
PublisherAPPLIED PROBABILITY TRUST
Citation statistics
Cited Times:8[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/21790
Collection应用数学研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Univ Michigan, Dept Ind & Operat Engn, Ann Arbor, MI 48109 USA
3.Univ Michigan, Ann Arbor, MI 48109 USA
Recommended Citation
GB/T 7714
Yao, Dacheng,Chao, Xiuli,Wu, Jingchen. OPTIMAL CONTROL POLICY FOR A BROWNIAN INVENTORY SYSTEM WITH CONCAVE ORDERING COST[J]. JOURNAL OF APPLIED PROBABILITY,2015,52(4):909-925.
APA Yao, Dacheng,Chao, Xiuli,&Wu, Jingchen.(2015).OPTIMAL CONTROL POLICY FOR A BROWNIAN INVENTORY SYSTEM WITH CONCAVE ORDERING COST.JOURNAL OF APPLIED PROBABILITY,52(4),909-925.
MLA Yao, Dacheng,et al."OPTIMAL CONTROL POLICY FOR A BROWNIAN INVENTORY SYSTEM WITH CONCAVE ORDERING COST".JOURNAL OF APPLIED PROBABILITY 52.4(2015):909-925.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yao, Dacheng]'s Articles
[Chao, Xiuli]'s Articles
[Wu, Jingchen]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yao, Dacheng]'s Articles
[Chao, Xiuli]'s Articles
[Wu, Jingchen]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yao, Dacheng]'s Articles
[Chao, Xiuli]'s Articles
[Wu, Jingchen]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.